# SDR CA960521005

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Fractured
- Location: Compressor Turb
- Part time: 9,601 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

(CAN)IN CRUISE, #2 ENGINE PARAMETERS DROPPING. ENGINE SECURED AND RETURN TO POINT OF DEPARTURE. INVESTIGATION REVEALED THE COMPRESSOR TURBINE BLADES FRACTURED NEAR THE ROOT PLATFORM.
